# SDR DALA2015022301792

- Difficulty date: February 22, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 109,433 hours, 15,876 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Condition: Worn
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD PYLON ACCESS 436BL INTERNAL FASTENER RUBSTRIPS WORN, SEPARATED.  REPLACED DOUBLER IAW SRM 54-53-01.
